Information Journal Paper
APA:
CopyVEJDANI, M., FAVAEDI, R., & EBRAHIMI, A.. (2014). CHOLECYSTITIS DUE TO HELMINTHIC INFECTION
. JOURNAL OF GORGAN UNIVERSITY OF MEDICAL SCIENCES, 15(4 (48)), 111-114. SID. https://sid.ir/paper/78858/en
Vancouver:
CopyVEJDANI M., FAVAEDI R., EBRAHIMI A.. CHOLECYSTITIS DUE TO HELMINTHIC INFECTION
. JOURNAL OF GORGAN UNIVERSITY OF MEDICAL SCIENCES[Internet]. 2014;15(4 (48)):111-114. Available from: https://sid.ir/paper/78858/en
IEEE:
CopyM. VEJDANI, R. FAVAEDI, and A. EBRAHIMI, “CHOLECYSTITIS DUE TO HELMINTHIC INFECTION
,” JOURNAL OF GORGAN UNIVERSITY OF MEDICAL SCIENCES, vol. 15, no. 4 (48), pp. 111–114, 2014, [Online]. Available: https://sid.ir/paper/78858/en